MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM #SIZE5; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM #SIZE5; HIP CEMENTLESS STEM
Model Number 01.12.035
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 october 2020: lot 130165: (b)(4) items manufactured and released on 13-mar-2013.Expiration date: 2018-02-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery 6 years and 1 month after primary for femoral stem loosening.Stem and head revised successfully.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM #SIZE5
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10741394
Report Number3005180920-2020-00748
Device Sequence Number19667084
Product Code JDI
UDI-Device Identifier07630030802171
UDI-Public07630030802171
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number01.12.035
Device Catalogue Number01.12.035
Device Lot Number130165
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2020
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;